# SDR AWXA200201154

- Difficulty date: November 19, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 54,546 hours, 42,623 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING 8-DAY CHECK A 1 1/2" CRACK WAS FOUND ON THE FUSELAGE SKIN AFT LOWER SIDE OF THE R/H WING TO BODY FAIRING AT BS 727E, STR 23 R/H. MAINTENANCE CUTOUT DAMAGED SKIN AT BS 727E, STR 23 R/H; PREFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED 3 EACH STRUCTURAL FILLERS, 1 EACH INTERNAL FILLER, 2 EACH DOUBLES, AND A TRIPLER; AND INSTALLED REPAIR PARTS IAW AWA E.R. 03-5361-02326-TB2.
